Annual Theory Meeting & STFC Town Meeting

Europe/London
Applebey Lecture Theatre

Applebey Lecture Theatre

Durham University Science Site
Keith+1 Ellis (IPPP)
Description

PosterThe Annual Theory Christmas Meeting will again be held in Durham, 17-19th December, hosted by the Centre for Particle Theory and organized by the IPPP. Following tradition, we use the format of three days of talks from world-class speakers reviewing the latest developments in the key areas of our subject. The Annual Theory Meeting is followed by the STFC Particle Theory Town Meeting on 19th December, 2018.

poster
    • 12:30 13:30
      Lunch 1h Collingwood college

      Collingwood college

    • 14:00 16:00
      Session 1
      Convener: Dave Dunbar (Swansea)
      • 14:00
        New results for parton showers 45m
        Speaker: Gavin Salam (Oxford)
        • Questions 15m
      • 15:00
        Scattering amplitudes and Landau singularities 45m
        Speaker: Anastasia Volovich (Brown)
        • Questions 15m
    • 16:00 16:30
      Break 30m
    • 16:30 18:30
      Session 2
      Convener: Thomas Teubner (Liverpool)
      • 16:35
        Recent results in Flavour Physics 45m
        Speaker: Monica Pepe-Altarelli (CERN)
        • Questions 15m
      • 17:20
        Theoretical Aspects of Flavour Physics 45m
        Speaker: Martin Bauer (IPPP, Durham)
        • Questions 15m
    • 19:00 20:00
      Dinner 1h Collingwood College

      Collingwood College

    • 08:00 08:30
      Breakfast 30m Collingwood college

      Collingwood college

    • 09:00 11:00
      Session 1
      Convener: Carlos Nunez (Swansea)
      • 09:00
        Recent results in Black Hole Physics 45m
        Speaker: Kyriakos Papadodimas (ICTP)
        • Questions 15m
      • 09:50
        TTbar deformed Quantum field theory 45m
        Speaker: David Kutasov (University of Chicago)
        • Questions 15m
    • 11:00 11:30
      Break 30m
    • 11:30 12:30
      Session 4
      Convener: James Drummond (Southampton)
      • 11:30
        Boundary and defects in Quantum Field Theory 45m
        Speaker: Christopher Herzog (Kings College, London)
        • Questions 15m
    • 12:30 13:30
      Lunch 1h Collingwood college

      Collingwood college

    • 14:00 16:00
      Session 5
      Convener: Veronica Sanz (Sussex)
      • 14:00
        Physics beyond colliders 45m
        Speaker: Joerg Jaeckel (Heidelberg)
        • Questions 15m
      • 14:45
        Light Dark Matter 45m
        Speaker: Kathryn Zurek (LBL/CERN)
        • Questions 15m
    • 16:00 16:30
      Break 30m
    • 16:30 17:30
      Session 6
      Convener: Edward Corrigan (York)
      • 16:35
        De Sitter solutions and quantum gravity 45m
        Speaker: Fernando Quevedo (Cambridge)
        • Questions 15m
    • 19:00 20:00
      Dinner 1h Collingwood College ()

      Collingwood College

    • 08:00 08:55
      Breakfast 55m Collingwood College

      Collingwood College

    • 09:00 10:00
      Session 7
      Convener: Ben Allanach (Cambridge)
      • 09:00
        Multi-messenger Astrophysics 45m
        Speaker: Francis Halzen (Wisconsin)
        • Questions 15m
    • 10:00 10:30
      Break 30m
    • 10:30 13:00
      Session 8
      Convener: Keith Ellis (Durham)
      • 10:30
        STFC Particle Theory Town Meeting 45m
        Speaker: Mark Thomson (STFC)
        • Questions 15m
      • 11:30
        Particle Physics Grants Panel (Theory) 20m
        Speaker: Nick Evans (Southampton)
      • 11:50
        Education,Training and Careers committee 20m
        Speaker: Sebastian Oliver (Sussex)
      • 12:10
        Discussion 50m
    • 13:00 14:00
      Lunch 1h Collingwood college

      Collingwood college

Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×